# SDR DHL2005741517

- Difficulty date: April 21, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AND FRAME CORRODED AT FUSE STA 720,STR 26R.  REMOVED FASTENERS AN STRINGER 19.50 INCH AT STA 720 STR 26R IAW B727 SRM 51-30-2 AN 53-10-3 FIG 1. FABRICATED STRINGER REPLACEMENT PN BAC 1498-144, PO NR 335792 SIZE 19.50 INCH AN 2 SPLICES PN BAC 1498-132 SIZE 14 IAW B727 SRM 53-10-3 FIG 1.  ALODINED AN PRIMED REPAIR PARTS AN AREAS IAW B727 SRM 51-10-2.  REMOVED CORROSION LIGHT CORROSION FRAME AT STA 720 STR 26R IAW B727 51-10-6 MAT. LOSE .002 FOUND TO BE WITHIN LIMITS IAW B727 SRM 53-10-1 FIG 1 AND INSTALLED STRINGER AN 2 SPLICES IAW B727 SRM 53-10-3 FIG 1, 51-30-2.
